# SDR FDEA200903241668

- Difficulty date: March 24, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 44,932 hours, 16,897 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: F5218131020101
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD PAX DOOR, SPOTS OF CORROSION AT BEAM 3.  BEAM 3 WAS REPLACED AS PER SRM 51-72-10.
